On the Income Distribution as a Public Good
Harold M. Hochman,
James D. Rodgers and
The Quarterly Journal of Economics, 1973, vol. 87, issue 2, pages 311-315
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:oup:qjecon:v:87:y:1973:i:2:p:311-315.
Access Statistics for this article
The Quarterly Journal of Economics is currently edited by Robert J. Barro, Elhanan Helpman, Lawrence F. Katz and Andrei Schleifer
More articles in The Quarterly Journal of Economics from Oxford University Press
Series data maintained by Oxford University Press ().